# SDR CA121025010

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Line
- Condition: Ruptured
- Location: Bleed Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE, THE CREW HAD A A BLEED AIR FAIL LIGHT ILLUMINATE IN FLIGHT, THE ACFT CONTINUED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED A BRAKE DE-ICE LINE HAD RUPTURED AND MELTED THE WARNING TUBE.  THE HOSE WAS REPLACED WITHOUT FURTHER INCIDENT.
